# SDR 2025FA0000001

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N316AK
- Make and model: Piper PA-31-350
- Aircraft serial: 3111152116
- Engine: Lyc TIO540J2BD
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 6788D
- Condition: Leaking
- Location: Fuel Sys
- Part time: 62 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

45 INCH ALUMINUM PORTION OF THE FUEL HOSE ASSY FROM ACFT TO ENGINE FUEL PUMP APPEARS TO HAVE CRACKED, CAUSING FUEL TO SPRAY ON EXHAUST AND CAUSED AN INFLT FIRE.
